# SDR FDEA201705181453

- Difficulty date: May 18, 2017
- Submitted: June 9, 2017
- Operation: Air carrier
- Aircraft: N582FE
- Make and model: Doug MD-11F
- Aircraft serial: 48420
- Aircraft time: 82,390 hours, 19,305 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Warning Light
- Condition: False Activation
- Location: Battery Pack
- Stage of operation: IN
- How discovered: C
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DURING A PREFLIGHT, RECEIVED AN ALERT FOR THE EMERGENCY LIGHT BATTERY 1 LOW.   COMPLIED WITH FIM 33-51-02-00 EMERGENCY LIGHTS BATTERY POWER SUPPLY TEST.  NO FAULTS NOTED, ACFT OK FOR SERVICE. NO HISTORY IN PAST 90 DAYS.
